# SDR RU3A03017

- Difficulty date: October 27, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float
- Part number: 35C15G
- Condition: Damaged
- Location: Fuel Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK IN FLT AND ON GROUND AFTER LANDING, RT WING, LOWER SURFACE, 500 LBS FUEL LOST.  REPLACED FAULTY FUEL VENT FLOAT ASSEMBLY.  (M)
